# SDR WRNA201309130013

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 107796A110
- Condition: Inoperative
- Location: Fill Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW COULD NOT SHUT OFF FUEL FLOW TO THE UPPER AUX TANK.  CREW DIVERTED DUE TO THE MALFUNCTION.  FUEL WAS ADDED AND THE MALFUNCTION WAS TRANSFERRED TO DMI.  TRAVEL WAS RESUMED.  ONCE IN DESTINATION, THE AUX FILL VALVE ACTUATOR WAS REPLACED, DMI WAS CLEARED, AND THE OPS CHECK WAS NORMAL. ACFT HAS RESUMED FLYING WITHOUT INCIDENT.
